# SDR USAA980436

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947
- Part time: 40,679 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK EDDY CURRENT, FOUND A .187 INCH CRACK UPPER HINGE CUTOUT AFT ENTRY DOOR SKIN STATION 947 STRINGER 11L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 21A.  (M)
